English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear and Nonlinear Stability in Resistive Magnetohydrodynamics

Tasso, H. (1994). Linear and Nonlinear Stability in Resistive Magnetohydrodynamics. Annals of Physics, 234(2), 211-224. doi:10.1006/aphy.1994.1079.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-9041-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-9042-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Tasso, H.1, Author              
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1994
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annals of Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 234 (2) Sequence Number: - Start / End Page: 211 - 224 Identifier: -